Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Could jentasdueto drug cause nightmare when taken along with Lipitor, nefedipine and metoprolol tartrate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
can the drug jentasdueto cause night mare
I also take Lipitor ..nefedipine and metoprolol tartrate
Posted Wed, 14 Aug 2013 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 18 minutes later

Thanks for posting your query on XXXXXXX

Nightmares are a known, though less common side-effect of the medicine Jentadueto. It may be caused by both the components of Jentadueto: Linagliptin and metformin.

Let me know if I can assist you further.


Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor